FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Fully three-dimensional transition prediction on swept wings in transonic flows

Langlois, Marc, Masson, Christian et Paraschivoiu, Ion. 1998. « Fully three-dimensional transition prediction on swept wings in transonic flows ». Journal of Aircraft, vol. 35, nº 2. pp. 254-259.
Compte des citations dans Scopus : 6.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Masson, Christian
Affiliation: Génie mécanique
Date Deposited: 29 Oct 2012 20:48
Last Modified: 29 Oct 2012 20:48
URI: http://espace2.etsmtl.ca/id/eprint/2290

Actions (login required)

View Item View Item